Korean J Gastrointest Endosc.  2010 Jun;40(6):366-369.

An Intramural Gastric Hematoma after Epinephrine Injection for Gastric Ulcer Bleeding in Patient with Liver Cirrhosis

Affiliations
  • 1Department of Internal Medicine, Wonkwang University Hospital, Wonkwang University College of Medicine, Iksan, Korea. kth@wonkwang.ac.kr

Abstract

Intramural hematoma of the gastrointestinal tract is an uncommon occurrence with the majority being localized to the esophagus or duodenum. Hematoma of the gastric wall is very rare, and has been reported most commonly in association with coagulopathy, trauma, hematologic disease, and therapeutic endoscopy. Here we describe a case of intramural gastric hematoma after epinephrine injection therapy for a gastric ulcer with underlying liver cirrhosis that was successfully managed with conservative therapy.

Keyword

Gastric intramural hematoma; Liver cirrhosis; Endoscopic hemostasis
Full Text Links
  • KJGE
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr